# SDR AALA202004239012

- Difficulty date: April 22, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 17,930 hours, 6,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM12011
- Condition: Low Pressure
- Location: L1 Door
- Part time: 17,931 hours, 6,948 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 DOOR ASSIST BOTTLE PRESSURE LOW INDICATION. SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
